MathSciNet Relay Station
MathSciNet bibliographic data
MR166593 46.10 (18.00)
Mitjagin, B. S.; Švarc, A. S. Functors in categories of Banach spaces. (Russian) Uspehi Mat. Nauk 19 1964 no. 2 (116), 65–130.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement